# SDR SIMA20140908017

- Difficulty date: September 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 11,193 hours, 7,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EQUIPMENT COMPARTMENT SHELF IS CRACKED AT WL 79.50 JUST FWD OF FS 202.75.  CRACK APPROX 1/4 INCH IN LENGTH.  REPAIRED RT FWD EQUIPMENT COMPARTMENT SHELF CRACK AT WL 79.50 JUST FWD OF FS 202.75 IAW ETN-CR-53-099.
